# SDR SWAA084137

- Difficulty date: July 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 72,391 hours, 67,767 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PAE CHECK, FOUND STRINGER CLIP CRACKED AT BS 500D, STR 22L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
